# SDR USAAF96095

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5004069
- Condition: Blown
- Location: Nr 4 Main Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT/ROA - FLT 0654 - ON ROTATION, CREW HEARD MUFFLED NOISE AND HAD VIBRATION IN NOSE GEAR.  EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO FIELD.  NO FURTHER INCIDENTS.  INSPECTION SHOWED NR 4 MAIN TIRE WAS BLOWN.  ALSO FOUND RT MLG UPPER BRAKE TUBING AND RT MLG UPPER ELECTRICAL HARNESS WERE DAMAGED.  MAINTENANCE REPLACED HARNESS, BRAKE TUBING, AND BOTH RT MLG WHEEL ASSEMBLIES.  (X)
